Skip to content Skip to navigation

Pseudo Almost Automorphic Solutions to Some Neutral Delay Integral Equations of Advanced Type

Volume 8, Number 2 (2009), 90 - 99

Pseudo Almost Automorphic Solutions to Some Neutral Delay Integral Equations of Advanced Type

Price: $20.00

Abstract

This paper is concerned with the existence of pseudo almost automorphic solutions to some neutral delay integral equations with delay. Some reasonable sufficient conditions are given, which do ensure the existence and uniqueness of pseudo almost automorphic solutions to those integral equations. Next we make extensive use of the previous result to characterize pseudo almost automorphic solutions to the logistic equation.